Advances in Differential Equations

Higher regularity of solutions to the singular $p$-Laplacean parabolic system

F. Crispo and P. Maremonti

Full-text: Access denied (no subscription detected) We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

We study existence and regularity properties of solutions to the singular $p$-Laplacian parabolic system in a bounded domain $\Omega$. The main purpose is to prove global $L^r(\varepsilon,T;L^q(\Omega))$, $\varepsilon\geq0$, integrability properties of the second spatial derivatives and of the time derivative of the solutions. Hence, for suitable $p$ and exponents $r$ and $q$, by Sobolev embedding theorems, we deduce global regularity of $u$ and $\nabla u$ in Hölder spaces. Finally we prove a global pointwise bound for the solution under the assumption $p>\frac{2n}{n+2}$.

Article information

Source
Adv. Differential Equations Volume 18, Number 9/10 (2013), 849-894.

Dates
First available in Project Euclid: 2 July 2013

Permanent link to this document
https://projecteuclid.org/euclid.ade/1372777762

Mathematical Reviews number (MathSciNet)
MR3100054

Zentralblatt MATH identifier
1275.35053

Subjects
Primary: 35B65: Smoothness and regularity of solutions 35K51: Initial-boundary value problems for second-order parabolic systems 35K67: Singular parabolic equations

Citation

Crispo, F.; Maremonti, P. Higher regularity of solutions to the singular $p$-Laplacean parabolic system. Adv. Differential Equations 18 (2013), no. 9/10, 849--894. https://projecteuclid.org/euclid.ade/1372777762.


Export citation